# SDR EIAA980326

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

HKG - NR 1 ENGINE STALLED AFTER BIRDSTRIKE, EGT PEGGED GAUGE, N1, N2, EPR AND FUEL FLOW ROLLED BACK TO APPROX 60 PERCENT N1, NORMAL ENGINE OPERATION RETURNED AFTER APPROX 5 SECONDS.  ENGINE WAS SHUTDOWN AND RETURNED TO HKG.  (M)
